# SDR DLM88070774

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 53,056 hours, 42,532 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 329001564
- Part serial: 6015
- Condition: Bypassing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE UP INDICATION AFTER SELECTING GEAR UP.  ALL GEAR INDICATED UNSAFE.  GEAR DOOR OPEN LIGHTS REMAINED ON, ALL PUMPS WERE CHECKED ON AND HYD PRESS WAS GOOD.  REMOVED AND BEGAN INSTALLING LANDING GEAR CONTROL VALVE PER  32-32-01.  COMPLETED LANDING GEAR CONTROL VALVE CHANGE AS PER MCC REQUEST REF MM32-32-01-201.  GEAR OPS CHK GOOD.
